# SDR DALA2022122788414

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,468 hours, 11,167 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Frozen
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 2R SHOW OPEN ON ECAM.   FOUND DOOR SWITCH FROZEN, CLEANED OFF AND VERIFIED TO OPERATE NORMAL.
